American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68Q40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Joachim von zur Gathen and Michael Nöcker. Computing special powers in finite fields. Math. Comp. 73 (2004) 1499-1523. MR 2047098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Andreas Griewank, Jean Utke and Andrea Walther. Evaluating higher derivative tensors by forward propagation of univariate Taylor series. Math. Comp. 69 (2000) 1117-1130. MR 1651755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Saugata Basu, Richard Pollack and Marie-Françoise Roy. Computing roadmaps of semi-algebraic sets on a variety. J. Amer. Math. Soc. 13 (2000) 55-82. MR 1685780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander Hulpke. Conjugacy classes in finite permutation groups via homomorphic images. Math. Comp. 69 (2000) 1633-1651. MR 1659847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sandra Feisel, Joachim von zur Gathen and M. Amin Shokrollahi. Normal bases via general Gauss periods. Math. Comp. 68 (1999) 271-290. MR 1484903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Erich Kaltofen and Victor Shoup. Subquadratic-time factoring of polynomials over finite fields. Math. Comp. 67 (1998) 1179-1197. MR 1459389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. Y. Li and Xiaoshen Wang. The BKK root count in $\mathbf{C}^n$. Math. Comp. 65 (1996) 1477-1484. MR 1370853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William W. Adams and Philippe Loustaunau. Modules and Gr\"obner bases. Graduate Studies in Mathematics 3 (1994) 113-199.
Book volume table of contents
View Article: PDF

[9] William W. Adams and Philippe Loustaunau. Basic theory of Gr\"obner bases. Graduate Studies in Mathematics 3 (1994) 1-51.
Book volume table of contents
View Article: PDF

[10] William W. Adams and Philippe Loustaunau. Applications of Gr\"obner bases. Graduate Studies in Mathematics 3 (1994) 53-112.
Book volume table of contents
View Article: PDF

[11] William W. Adams and Philippe Loustaunau. Computations and algorithms. Graduate Studies in Mathematics 3 (1994) 275-276.
Book volume table of contents
View Article: PDF

[12] William W. Adams and Philippe Loustaunau. Gr\"obner bases over rings. Graduate Studies in Mathematics 3 (1994) 201-274.
Book volume table of contents
View Article: PDF

[13] William W. Adams and Philippe Loustaunau. Well-ordering and induction. Graduate Studies in Mathematics 3 (1994) 277-278.
Book volume table of contents
View Article: PDF

[14] William W. Adams and Philippe Loustaunau. An Introduction to Gr\"obner Bases. Graduate Studies in Mathematics 3 (1994) MR MR1287608.
Book volume table of contents   

[15] Ulrich Baum and Michael Clausen. Computing irreducible representations of supersolvable groups . Math. Comp. 63 (1994) 351-359. MR 1226811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael Clausen and Ulrich Baum. Fast Fourier transforms for symmetric groups: theory and implementation . Math. Comp. 61 (1993) 833-847. MR 1192969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Igor E. Shparlinski. On bivariate polynomial factorization over finite fields . Math. Comp. 60 (1993) 787-791. MR 1176716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jean C. Piquette. Uncoupling the differential equations arising from a technique for evaluating indefinite integrals containing special functions or their products. Quart. Appl. Math. 48 (1990) 95-112. MR MR1040236.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] László Babai and Lajos Rónyai. Computing irreducible representations of finite groups . Math. Comp. 55 (1990) 705-722. MR 1035925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Da Qing Wan. Factoring multivariate polynomials over large finite fields . Math. Comp. 54 (1990) 755-770. MR 1011448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Herbert S. Wilf and Doron Zeilberger. Rational functions certify combinatorial identities . J. Amer. Math. Soc. 3 (1990) 147-158. MR 1007910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bettina Just. Integer relations among algebraic numbers . Math. Comp. 54 (1990) 467-477. MR 993930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. Carnicer and M. Gasca. Evaluation of multivariate polynomials and their derivatives . Math. Comp. 54 (1990) 231-243. MR 993925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Eric Bach and Jeffrey Shallit. Factoring with cyclotomic polynomials . Math. Comp. 52 (1989) 201-219. MR 947467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter L. Montgomery. Speeding the Pollard and elliptic curve methods of factorization . Math. Comp. 48 (1987) 243-264. MR 866113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ismail's Proof of the $_1\psi _1$-Summation and Jacobi's Triple Product Identity. CBMS Regional Conference Series in Mathematics 66 (1986) 115-115.
Book volume table of contents
View Article: PDF

[27] Computer Algebra. CBMS Regional Conference Series in Mathematics 66 (1986) 95-108.
Book volume table of contents
View Article: PDF

[28] Rogers's Symmetric Expansion of $\psi (\lambda , \mu , \nu , q, \theta )$. CBMS Regional Conference Series in Mathematics 66 (1986) 111-114.
Book volume table of contents
View Article: PDF

[29] Partitions and Constant Terms. CBMS Regional Conference Series in Mathematics 66 (1986) 63-72.
Book volume table of contents
View Article: PDF

[30] W. Gosper's Proof that $\lim _{q \to 1^{-}}\Gamma _q(x) = \Gamma (x)$. CBMS Regional Conference Series in Mathematics 66 (1986) 109-110.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia